# SDR R61A2021092000757

- Difficulty date: September 4, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 44,440 hours, 27,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17065927003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LH SHEAR WEB FOUND CORRODED BTWN FR87 FR88. MX REPLACED SHEAR PANEL PN 170-65927-003 IAW SRM 51-42-01, 51-42-02. SEE AAR NRC# 4500952-1000-0108 FOR WORK PERFORMED. AC WAS RTS.
